On 3-class groups of pure cubic fields.
Journal für die reine und angewandte Mathematik, 0278_0279 (1975), pp. 52-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0278_0279_151643,
author = {Frank III Gerth},
title = {On 3-class groups of pure cubic fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {52--62},
year = {1975},
volume = {0278_0279},
zbl = {0334.12011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0278_0279_151643/}
}
Frank III Gerth. On 3-class groups of pure cubic fields.. Journal für die reine und angewandte Mathematik, 0278_0279 (1975), pp. 52-62. http://geodesic.mathdoc.fr/item/JRAM_1975__0278_0279_151643/